Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 40, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 25, 2008, 9:13 AM CDT for Cedar County, Clinton County, Scott County, Iowa. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 9:13 AM CDT (14:13 UTC)
- Expired
- May 25, 2008, 10:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Cedar County, IA, Clinton County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 15 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:45 AM CDT | HAIL 0.25 | Nne Donahue, IA | ALSO REPORTED 0.75 INCHES OF RAIN IN PAST HALF HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 251413
SVRDVN
IAC031-045-163-251500-
/O.NEW.KDVN.SV.W.0040.080525T1413Z-080525T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
913 AM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
SOUTHERN CLINTON COUNTY IN EAST CENTRAL IOWA...
NORTHERN SCOTT COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1000 AM CDT.
* AT 911 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED APPROXIMATELY 7 MILES SOUTHEAST OF BENNETT...OR
14 MILES SOUTHEAST OF TIPTON...AND MOVING EAST AT 46 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DONAHUE AND 9 MILES SOUTH OF CALAMUS AROUND 925 AM CDT...
7 MILES SOUTH OF GRAND MOUND AND 7 MILES NORTH OF ELDRIDGE AROUND
930 AM CDT...
LONG GROVE AROUND 935 AM CDT...
DEWITT AROUND 940 AM CDT...
MCCAUSLAND AND 8 MILES NORTH OF PRINCETON AROUND 945 AM CDT...
LOW MOOR AROUND 950 AM CDT...
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 271 AND 286.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4196 9039 4173 9033 4165 9035 4161 9068
4160 9101 4173 9110
TIME...MOT...LOC 1413Z 250DEG 40KT 4166 9087
$$
DLF2 follow-up statements
000
WWUS53 KDVN 251438
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 AM CDT SUN MAY 25 2008
IAC031-045-163-251500-
/O.CON.KDVN.SV.W.0040.000000T0000Z-080525T1500Z/
CLINTON IA-CEDAR IA-SCOTT IA-
938 AM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHERN SCOTT...SOUTHEASTERN CEDAR AND SOUTHERN CLINTON
COUNTIES...
AT 936 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR
PLAINVIEW...OR 11 MILES NORTHWEST OF DAVENPORT...MOVING EAST AT 34
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DONAHUE AROUND 945 AM CDT...
PARK VIEW...LONG GROVE AND ELDRIDGE AROUND 955 AM CDT...
PARK VIEW...SCOTT COUNTY PARK...MCCAUSLAND AND 8 MILES WEST OF
PRINCETON AROUND 1000 AM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4196 9039 4173 9033 4165 9035 4161 9068
4160 9101 4173 9110
TIME...MOT...LOC 1438Z 259DEG 29KT 4166 9075
$$
DLF000
WWUS53 KDVN 251458
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
956 AM CDT SUN MAY 25 2008
IAC031-045-163-251506-
/O.EXP.KDVN.SV.W.0040.000000T0000Z-080525T1500Z/
CLINTON IA-CEDAR IA-SCOTT IA-
956 AM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SCOTT...SOUTHEASTERN
CEDAR AND SOUTHERN CLINTON COUNTIES EXPIRES AT 1000 AM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING ONE HALF INCH
HAIL AND RAINFALL UP TO ONE INCH IN LESS THAN AN HOUR AS IT MOVES
THROUGH NORTHERN SCOTT AND SOUTHERN CLINTON COUNTIES.
LAT...LON 4196 9039 4173 9033 4165 9035 4161 9068
4160 9101 4173 9110
TIME...MOT...LOC 1456Z 259DEG 29KT 4169 9056
$$
DLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:05 AM CDT, 6 hours 8 minutes earlier.
Area forecast discussion, May 25, 3:05 AM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 AM CDT SUN MAY 25 2008
.SYNOPSIS...
SOUTHERLY FLOW WILL ALLOW TEMPERATURES MORE TYPICAL OF EARLY SUMMER
TO BE SEEN ACROSS THE REGION TODAY. A STRONG COLD FRONT WILL SLOWLY
MOVE THROUGH THE AREA LATE THIS AFTERNOON AND TONIGHT. LARGE
THUNDERSTORM COMPLEXES WILL DEVELOP AHEAD OF THIS COLD FRONT
BRINGING HEAVY RAINFALL AND A THREAT OF SEVERE WEATHER. AN EXTENDED
PERIOD OF STORMY WEATHER IS EXPECTED FOR THE AREA THROUGH TUESDAY.
&&
.SHORT TERM...TODAY AND TONIGHT...
THE NEXT 24 HRS WILL BE QUITE INTERESTING. LLJ WILL BACK THROUGH 12Z
WHICH WILL ALLOW HIGH BASED WAA CONVECTION TO FIRE ACROSS IOWA.
SHOULD SEE SOME ISOLATED TO SCATTERED SHRA/TSRA THROUGH ABOUT 15Z OR
SO MAINLY WEST OF THE MISSISSIPPI. A LULL IN PRECIP SHOULD THEN
OCCUR FOR ABOUT 6 HRS OR SO BEFORE REDEVELOPING. CLOUD DEBRIS FROM
THE PLAINS MCS WILL BE KEY TO HOW MUCH DIURNAL HEATING WILL OCCUR AS
WELL AS HOW FAST THE DEEPER MOISTURE ADVECTS INTO THE REGION.
MAIN EVENT SHOULD START IN THE 21-00Z TIME FRAME UNDER STRONG
FORCING. CONVECTION TO FIRE IN VICINITY OF COLD FRONT AND QUICKLY
EVOLVE INTO A LINEAR MCS BY EARLY EVENING. SEVERE STORMS LIKELY WITH
THIS MCS WITH POTENTIAL FOR HAIL/DAMAGING WINDS. NORTHWEST THIRD OF
CWFA MOST AT RISK. BEST CHANCES FOR SEVERE RIGHT NOW LOOK TO BE IN
THE 23Z-03Z TIME FRAME. OUTFLOW BOUNDARY PRODUCED BY THIS MCS THEN
SETS THE STAGE FOR THE REMAINDER OF SUNDAY NIGHT. IMPRESSIVE MCS
SHOULD DEVELOP ALONG THE MISSOURI RIVER BY EVENING AND MOVE EAST.
MODEL SIGNALS SUGGEST A HIGH RISK OF TRAINING OF STORMS WITH THE
SOUTH HALF OF THE CWFA MOST AT RISK. THUS WILL CONTINUE CURRENT
HEADLINES. SEVERE THREAT TO DIMINISH LATE TONIGHT AS ATMOSPHERE
BECOMES EXTREMELY MOIST. ..08..
.LONG TERM...MONDAY THROUGH FRIDAY...
...LINGERING CONVECTION MONDAY MAIN FORECAST ISSUE...THEN BACK TO
BELOW NORMAL TEMPERATURES...
MODEL INITIALIZATION AND VERIFICATION FAIR TONIGHT WITH SOUTHERN
PLAINS CONVECTION A CHALLENGE FOR SUBSEQUENT CONVECTION LATER
TODAY AND INTO EARLY WEEK AS WESTERN TROUGH LIFTS OUT. MOISTURE AND
KINEMATIC FIELDS SUGGEST HI-RES ECMWF AND UKMET HAVE LEAST ERRORS
WITH GFS TOO MOIST AND NAM-WRF TOO DRY. USED SOME INPUTS FROM GEFS
ON FORCING THAT MATCHES WITH EUROPEAN MODELS. TRENDED 70-80 PERCENT
OF EUROPEAN MODELS WITH 20-30 PERCENT FORCING INPUT AND LOW LEVEL
THERMAL FIELDS FROM GFS AND NAM-WRF FOR CONVECTIVE SYSTEMS INTO
TUESDAY AM. THEN TRENDED TOWARD BLEND OF HI-RES ECMWF AND GFS FOR
THERMAL FIELDS INTO THURSDAY.
MONDAY AND MONDAY NIGHT...BACK-BUILDING EXPECTED FROM OVERNIGHT
MCS SYSTEM WITH LOTS OF RESIDUAL CLOUDS AND SHRA/TSRA...POSSIBLY
HEAVY SOUTH OF HIGHWAY 34 INTO LATE MORNING HOURS. KEPT HEAVY RAIN
WORDING IN FORECAST DUE TO WSW LOW LEVEL WINDS OF 30-40+ KTS AND 15+C
850 DEWPOINTS. BECAUSE OF THIS HEAVY RAIN RISK WILL EXTEND EXISTING
FLASH FLOOD WATCH UNTIL 1 PM. HI TEMPERATURES WILL REMAIN A CHALLENGE
WITH QUESTION OF JUST HOW MUCH CLOUDS AND PRECIPITATION...KEPT
MID/UPPER 70S ALL LOCATIONS WITH POTENTIAL COOLEST HIGHS IN SOUTH 1/3
WHERE CLOUDS AND PRECIPITATION THICKEST. BLEND OF TOOLS SUPPORT
SOUTH 1/3 TO RECEIVE MODERATE AMOUNTS OF ADDITIONAL PRECIPITATION
FROM NEXT MCS MONDAY NIGHT. LOWERED POPS NORTH 1/3 AS NE WINDS KICK
IN WITH COOLER AND DRIER CANADIAN AIR. THIS TO RESULT IN DECENT
GRADIENT OF MIN TEMPERATURES WITH UPPER 40S ALONG HIGHWAY 20 CORRIDOR
AND UP TO NEAR 60 OR HIGHER ALONG IOWA AND MISSOURI BORDER.
TUESDAY THROUGH THURSDAY...KEPT MORNING PRECIPITATION FROM LAST WAVE
IN MISSOURI ALONG PASSING COLD FRONT SOUTH 1/3 SECTIONS. THEN...
CLEARING AND SEASONALLY COOL AND STRONG CANADIAN HIGH PRESSURE MOVES
IN FOR QUIET WEATHER. TRIMMED MAX AND MIN TEMPERATURES WITH LOCAL
TECHNIQUES SUPPORTING SOME GUIDANCE THAT NORTH AND NORTHEAST SECTIONS
MAY SEE UPPER 30S FOR MINS FOR LATER SHIFTS TO ASSESS. HIGHS TO RANGE
ROUGHLY 65 DEGREES TO AROUND 70F WITH LOW HUMIDITY FOR PLEASANT LATE
SPRING WEATHER. THURSDAY NIGHT...ADDED CHANCE POPS WITH APPROACH OF
NEXT PACIFIC COAST DISTURBANCE.
NO CHANGES MADE AFTER THURSDAY NIGHT...NEXT DISTURBANCE TO IMPACT
REGION INTO FRIDAY WITH LIGHT TO MODERATE PRECIPITATION AND SOME RISK
OF LOWER END SEVERE WEATHER DUE TO LOWER TO MODERATE INSTABILITY AND
MODEST FORCING. TRACK OF BEST FORCING AND STILL UNCLEAR...WILL
CONTINUE TO MENTION IN CHIHWODVN PRODUCT WITH SOME UNCERTAINTY ON
ANY SEVERE OR HEAVY RAIN RISK. ..NICHOLS..
&&
.AVIATION...
LLJ TO BACK THROUGH 12Z WHICH SHOULD ALLOW ADDITIONAL CONVECTION TO
FIRE. KCID/KDBQ MOST AT RISK FOR TSRA AND WILL WATCH EVOLUTION THE
NEXT FEW HOURS. PLAN TO GO WITH VCTS. LULL IN PRECIP SHOULD BE SEEN
15Z-21Z WITH VFR CONDITIONS. CONVECTION TO RE-FIRE VICINITY OF COLD
FRONT 21Z-00Z AND SHOULD EVOLVE INTO LINEAR MCS WITH KCID/KDBQ MOST
AT RISK FOR TSRA. HIGH IMPACT WX WITH TSRA EXPECTED AFTER 26/03Z AT
ALL TAF SITES. MVFR VSBYS EXPECTED WITH A GOOD CHANCE OF IFR CIGS.
..08..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-
WASHINGTON.
IL...FLASH FLOOD WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR HANCOCK-HENDERSON-MCDONOUGH-MERCER-WARREN.
MO...FLASH FLOOD WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR CLARK-SCOTLAND.
&&
08/NICHOLSHazardous weather outlook, May 25, 5:00 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT SUN MAY 25 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-260900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 500 AM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MID MORNING. THESE STORMS WILL NOT BE SEVERE. THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON AND BECOME MORE WIDESPREAD TONIGHT. SEVERE STORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING WITH THE MOST LIKELY TIME FRAME BETWEEN 4 AND 10 PM. THE AREA MOST AT RISK IS WEST OF A LINE FROM FREEPORT ILLINOIS TO SIGOURNEY IOWA. THE MAIN THREAT WILL BE LARGE HAIL UP TO THE SIZE OF QUARTERS...STRONG TO DAMAGING WINDS OF UP TO 70 MPH ALONG WITH LOCALLY HEAVY RAINFALL. LATE TONIGHT A LARGE THUNDERSTORM COMPLEX WILL INTERACT WITH BOUNDARIES LEFT OVER FROM THE EARLIER THUNDERSTORMS. WINDS ALOFT ARE FAVORABLE FOR STORMS TO MOVE OVER THE SAME AREA. THIS TRAINING OF STORMS WILL RESULT IN LOCALLY HEAVY RAINFALL. THE AREA MOST AT RISK FOR HEAVY RAIN IS ALONG AND SOUTH OF A LINE FROM SIGOURNEY IOWA TO ALEDO ILLINOIS. WITHIN THIS AREA...GENERAL RAINFALL OF 1 TO 1.5 INCHES IS LIKELY. ALTHOUGH THE EXACT LOCATION CANNOT BE DETERMINED...A NARROW CORRIDOR OF 3 INCHES OR MORE IS POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF A SIGOURNEY TO ALEDO LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND MONDAY NIGHT...THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF I-80. ADDITIONAL HEAVY RAINS OF AN INCH OR MORE... MAINLY ALONG AND SOUTH OF HIGHWAY 34...COULD RESULT IN LOCALIZED FLASH FLOODING AND RENEWED FLOODING ON AREA RIVERS. SOME OF THE STORMS MAY ALSO BRIEFLY BECOME STRONG TO SEVERE IN THE AFTERNOON AND EVENING HOURS WITH PENNY SIZED HAIL AND GUSTY WINDS OVER 50 MPH THE PRIMARY RISK. THE STORM PREDICTION CENTER HAS LOCATIONS SOUTH OF I-80 OUTLOOKED FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. THURSDAY NIGHT THROUGH FRIDAY...ANOTHER STORM SYSTEM WILL PRODUCE THUNDERSTORMS OVER PORTIONS OF THE UPPER MIDWEST. CONDITIONS REMAIN TOO UNCLEAR TO ASSESS ANY SEVERE RISK OR HEAVY RAIN POTENTIAL AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ANY TIME AFTER 4 PM FOR AREAS WEST OF THE MISSISSIPPI. REPORTS OF RAINFALL OVER ONE HALF INCH WILL ALSO BE APPRECIATED. 08/NICHOLS
In the hours before
Special weather statement, May 25, 8:29 AM CDT, 44 minutes before
IAZ053-064>068-077-078-251430-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 AM CDT SUN MAY 25 2008
...ISOLATED STRONG THUNDERSTORM IN EAST CENTRAL IOWA...
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 930 AM CDT FOR THE FOLLOWING
COUNTIES...
IN IOWA
JONES...CLINTON...CEDAR...JOHNSON...SCOTT...MUSCATINE...
WASHINGTON AND LOUISA
INCLUDING THE FOLLOWING LOCATIONS
ATALISSA...BENNETT...CLARENCE...DURANT...HILLS...LONE TREE...
LOWDEN...NICHOLS...TIPTON...WEST LIBERTY AND WILTON
AT 828 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES NORTHWEST OF LONE TREE...OR ABOUT 11 MILES
SOUTHEAST OF IOWA CITY...MOVING NORTHEAST AT 25 MPH. THIS STORM
WILL PRODUCE ONE HALF INCH DIAMETER HAIL AND BRIEF HEAVY RAINS AS IT
MOVES THROUGH NORTHWESTERN MUSCATINE AND SOUTHERN CEDAR COUNTIES.
DLFLocal storm report, May 25, 8:47 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 AM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HAIL WEST LIBERTY 41.57N 91.26W
05/25/2008 M0.50 INCH MUSCATINE IA TRAINED SPOTTER
SPOTTER ALSO REPORTED HEAVY RAIN.
&&
MIKEZLocal storm report, May 25, 8:50 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 AM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL SE WEST LIBERTY 41.57N 91.26W
05/25/2008 M0.25 INCH MUSCATINE IA TRAINED SPOTTER
&&
MIKEZThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 5:48 PM CDT | Tornado Warning | DVN | Buchanan | 57 min |
| May 25, 6:43 PM CDT | Tornado Warning | DVN | Buchanan, Delaware | 62 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.